# SDR UIEA2018072501550

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,514 hours, 18,730 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1820M33P14
- Part serial: LMMD7995
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT LT ENG INDICATION N2. REMOVED AND REPLACED EEC LT ENG IAW AMM 73-21-15. OPS CHECK GOOD AT THIS TIME.
